# SDR SWAA2022030706501

- Difficulty date: April 4, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 48,357 hours, 28,618 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 141A651620M
- Part serial: 002476
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD #4 LOWER BEAM CRACKED. / REPAIRED FSD #4 LOWER BEAM ON WORK ORDER 522541 59803U 11APR19 (POS:FSD; TAG NO:544896; P/N OFF:141A6516-20M; S/N OFF:002476; P/N ON:141A6516-20M; S/N ON:002476)
